# SDR 20000802SH023

- Difficulty date: July 20, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N5545A
- Make and model: Cessna P210R
- Aircraft serial: P21000864
- Engine: Cont TSIO520CE
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Keeper
- Part number: SA24802
- Condition: Worn
- Location: Stem
- Part time: 250 hours
- Component: Cylinder, Supair
- Component part number: SA52000A1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDER NR 1 WAS RUNNING TOO COOL.  WEAK COMPRESSION WAS NOTED PULLING PROPELLER THROUGH.  COMPRESSION TEST RESULTS 65/80.  FERROUS METAL NOTED IN FILTER ELEMENT.  ROCKER COVER WAS REMOVED.  ROCKER ARM FOR EXHAUST WAS HITTING ON SPRING RETAINER.  END OF EXHAUST VALVE WAS WORN DOWN TO KEEPER.  CONTINUED OPERATION WOULD HAVE RESULTED IN CATASTROPHIC FAILURE WITH VALVE DROPPING INTO CYLINDER.  SAME PROBLEM AS NOTED IN TCM CSB 98-1B.  (X)
